1. Ickle L

    Ickle L Registered User

    Sep 6, 2004
    12
    Manchester
    hi everyone, ive not been on in ages due to circumstances! Hope everyone is ok. My dad is now on medication and has had his drug dosage upped in the passed fortnight.
    He is having problems with really bad head pains and increased tiredness, is this normal? We rang the nurse and she said he must perservere, but its a huge change in him.
    Apologies if this has been covered in depth in other threads but i can only access the web at work now for the time being and have limited time!

    Thankyou
    Take Care

    Ickle L
     
  2. Brucie

    Brucie Registered User

    Jan 31, 2004
    12,413
    near London
    Welcome back!

    If the medication dosage has been changed and there are adverse effects and major changes, then cut out the monkey and go to the organ grinder [doctor].

    I'd get the doctor to review whether this is normally to be expected and if it is a part of settling in to the medication dose.
     
  3. Sheila

    Sheila Registered User

    Oct 23, 2003
    2,259
    West Sussex
    Hi Ickle L, Brucie is absolutely right, get on to the GP. If you know the name of the medication, you might find it listed on our factsheets which tell you about the effects etc. Love She. XX
     
  4. Ickle L

    Ickle L Registered User

    Sep 6, 2004
    12
    Manchester
    Thankyou

    Thanks to you both. Ill discuss this with mum and see if we can get dad to the GP as soon as possible.
    Hope you are both doing ok
    Take Care
    Ickle L
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.